Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

CONSTRUCTION AND JUSTIFICATION OF STATISTICAL ALGORITHMS FOR SIMULATION OF SWITCHING DIFFUSION, GIVEN BY STOCHASTIC DIFFERENTIAL EQUATIONS

Annotation

The statistical algorithms for simulation of switching diffusion with independent distributed transitions are constructed. Weak convergence of these methods is investigated.

Keywords

statistical simulation; switching diffusion; stochastic differential equations; Poisson flow; maximum cross section method

Full-text in one file

Download

UDC

519.676

Pages

986-991

References

1. Kazakov I.E., Artem'ev V.M., Bukhalev V.A. Analiz sistem sluchaynoy struktury. M.: Fizmatlit, 1993. 2. Mikhaylov G.A., Averina T.A. Algoritm «maksimal'nogo secheniya» v metode Monte-Karlo // DAN. 2009. T. 428. № 2. S. 163-165. 3. Averina T.A. Novye algoritmy statisticheskogo modelirovaniya neodnorodnykh puassonovskikh ansambley // Zhurn. vychisl. matem. i matem. fiz. 2010. T. 50. № 1. S. 16-23. 4. Averina T.A. Chislennyy analiz sistem upravleniya dinamicheskimi ob"ektami so sluchaynymi izmeneniyami struktury // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2011. T. 16. Vyp. 4. S. 1023-1026. 5. Averina T.A. Issledovanie vliyaniya puassonovskikh del'ta-impul'sov v zadachakh radiotekhniki // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2013. T. 18. Vyp. 5. S. 2431-2433. 6. Mikhaylov G.A., Voytishek A.V. Chislennoe statisticheskoe modelirovanie. Metody Monte-Karlo. M.: Izd. tsentr «Akademiya», 2006. 7. Belyaev Yu.K. Puassonovskiy tochechnyy protsess // Veroyatnost' i matematicheskoy statistika. Entsiklopediya. M.: Nauchnoe izd-vo, 1999. S. 525-526. 8. Mikhaylov G.A., Rogazinskiy S.V. Modifitsirovannyy metod «mazhorantnoy chastoty» dlya chislennogo modelirovaniya obobshchennogo eksponentsial'nogo raspredeleniya // DAN. 2012. T. 444. № 1. S. 28-30. 9. Mikhaylov G.A. K voprosu o postroenii ekonomichnykh algoritmov modelirovaniya sluchaynykh velichin // Zhurn. vychisl. matem. i matem. fiz. 1966. T. 6. № 6. S. 1134-1136. 10. Artemiev S.S., Averina T.A. Numerical Analysis of Systems of Ordinary and Stochastic Differential Equations. Utrecht, the Netherlands: VSP, 1997. 11. Averina T.A Ustoychivye chislennye metody resheniya stokhasticheskikh differentsial'nykh uravneniy v smysle Stratonovicha // Vestnik Buryatskogo Gos. Univ. 2012. № 9. S. 91-94.

Received

2015-06-11

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.